# SDR CA020227009

- Difficulty date: February 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,445 hours
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 961215
- Condition: Sheared
- Location: Carburetor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT SUDDEN ROUGHNESS OCCURRED,  PROP UNRESPONDSIVE WITH POWER FULL, AIRCRAFT RAN ROUGH THE WHOLE FLIGHT BACK, UNABLE TO MAINTAIN ALTITUDE, SLOW DESCENT APPROX 100 FEET/MIN FROM BIRDS HILL TO ST. ANDREWS. WINGS REMOVED AND AIRCRAFT TRANSOORTED TO WINNIPEG BASE, UPON INSPECTION FOUND L/H CARB NEEDLE SHEARED, NEEDLE AND CIRCLIP REPLACED, RT CARB INSP, WINGS REINSTALLED, SAFETIED AND TRAVEL CHECKED, PITOT STATIC TEST CARRIED OUT AS PER AWM 511 APPENDIX B. NO DEFECTS NOTED. AIRCRAFT GROUND RUN AND LEAK CHECKED SERVICEABLE.
